# SDR 96ZZZX3366

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1563L
- Make and model: Beech 58P
- Aircraft serial: TJ84
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Arm
- Part number: 1048200503
- Condition: Cracked
- Location: Nlg Door
- Part time: 3,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION LANDING GEAR RETRACTION TEST, THE NOSE GEAR DOORS WERE OPEN 1.50 INCHES AND NOSE GEAR TIRE WAS MAKING CONTACT WITH THE RT GEAR DOOR. WITH A SLIGHT BIT OF HAND PRESSURE, THE NOSE GEAR RETRACTED AND DOORS CLOSED.  A THOROUGH INVESTIGATION WAS PERFORMED AND FOUND NOSE GEAR RETRACT ARM ASSY SERIOUSLY CRACKED.  A NEW PART WAS INSTALLED AND GER FUNCTINED PROPERLY.  DUE TO THE HEAVY WHITE PAINT ON THE DEFECTIVE PART, THE CRACK COULD HAE GONE UNNOTICED FOR QUITE SOME TIME.  RECOMMEND THIS PART BE PAINTED WITH PRIMER PAINT ONLY.
